Ice flow modulated by tides at up to annual periods at Rutford Ice Stream, West Antarctica

  1. Lookup NU author(s)
  2. Aidan Smith
  3. Professor Matt King
Author(s)Murray T, Smith AM, King MA, Weedon GP
Publication type Article
JournalGeophysical Research Letters
Year2007
Volume34
Issue18
Pages
ISSN (print)0094-8276
ISSN (electronic)1944-8007
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Geophysical Union
URLhttp://dx.doi.org/10.1029/2007GL031207
DOI10.1029/2007GL031207
Actions    Link to this publication